# SDR 2007UALA03671

- Difficulty date: September 11, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 57,954 hours, 19,722 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP AT ROWS 9-11, 16 & 19.   10-05-07  REPLACED INVERTER AT ROW 9 AND OPERATIONS NORMAL FOR ROWS 9-11.  REPLACED SEAT LIGHTS AT ROWS 16 AND 19 AND OPERATIONS CK GOOD.
